i take lithium for bipolar synthroid ; plaqunil ; ms cottin ; percocet ; prilosec for my other cronic problems . i use to read all the time heve hard time latley i can not consatrate too enjoy reading .. please help . i go to the dr wensday so if he starts naming meds ill have a clue to what he may be talking about .
I can not consatrate on reading is there something they can give me ?
- 19 Jan 2010 by harleyhoney2130
- 20 January 2010
I had a problem with blurred vision from one of my medications. So I just went and had my eyes examined and purchased a pair of prescription reading glasses. Problem solved. Now I am back to reading as much as I like. Plus I don't get headaches at my computer reading and doing schoolwork anymore either. Good luck!
Sorry sweetie, but I have my own demons to deal with. My doctor found out that I went to another to get soma and he called it doctor shopping and will not fill my methadone any longer. As of 2/8/10 he will not be my doc anymore. I find it very strange that a human oath medical doctor will give you 120mgs. of methadone and then cut the cord because you went to another doctor for a second opinion and truefully got another script of narcotics other than methadone that he can cut the cord. Deal with it. Do you know what my life will be like for the next year? Very painfull. I am sorry I cannot help you as you can see I think I need just a little more help understanding how my life turned on a dime. I care about you, but until I can get my own help, I am not worthy... Good luck Kimmie1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Lyrica now for 3 weeks, will this med give false reading on nerve test I have sche?
Posted 1 Sep 2009 • 1 answer
Posted 28 Jun 2010 • 1 answer
Posted 2 Mar 2013 • 1 answer
Posted 2 Aug 2016 • 2 answers
Posted 11 Oct 2016 • 0 answers